Proceedings of the Japan Academy

Asymptotic property of solutions of some higher order hyperbolic equations, I

Kiyoshi Mochizuki

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 46, Number 3 (1970), 262-267.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520405

Digital Object Identifier
doi:10.3792/pja/1195520405

Mathematical Reviews number (MathSciNet)
MR0283436

Zentralblatt MATH identifier
0245.35052

Subjects
Primary: 35.95
Secondary: 34.00

Citation

Mochizuki, Kiyoshi. Asymptotic property of solutions of some higher order hyperbolic equations, I. Proc. Japan Acad. 46 (1970), no. 3, 262--267. doi:10.3792/pja/1195520405. https://projecteuclid.org/euclid.pja/1195520405


Export citation

See also

  • Part II: Kiyoshi Mochizuki. Asymptotic property of solutions of some higher order hyperbolic equations, II. Proc. Japan Acad., Volume 46, Number 3 (1970), 268--272.